# SDR ASAA2018121227362

- Difficulty date: December 12, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 23,856 hours, 7,798 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250434010
- Condition: Chafed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND J9 HARNESS CHAFED AT 2 O’CLOCK POS NEAR RT VSV ACTUATOR ESN963476. GROUNDED - YES. ON DEFERRAL. REPAIRED J9 HARNESS AT 2 O'CLOCK POS PER AMM 70-70-01-350-801-F000. DEFERRED REPLACEMENT TO NEXT ENG SHOP VISIT.
